# SDR COMA9960619

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031237
- Condition: Cracked
- Location: Bs 621
- Part time: 3,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621 FLOOR SUPPORT ANGLE IN BAGGAGE BAY IS CRACKED.  REPAIRED RT SIDE FS 621 FLOOR SUPPORT ANGLE IAW CANADAIR REO 601R53-61-117REVA.
